Inclusion relationships between classes of functions defined by subordination

Volume 100 / 2011

Jacek Dziok Annales Polonici Mathematici 100 (2011), 193-202 MSC: 30C45, 30C50, 30C55. DOI: 10.4064/ap100-2-8

Abstract

The purpose of the present paper is to investigate various inclusion relationships between several classes of analytic functions defined by subordination. Many interesting applications involving the well-known classes of functions defined by linear operators are also considered.

Authors

  • Jacek DziokInstitute of Mathematics
    University of Rzesz/ow
    35-310 Rzesz/ow, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image